MAUDE Adverse Event Report: EXTERNAL MANUFACTURER COMMUNICATOR; ACCESSORY

EXTERNAL MANUFACTURER COMMUNICATOR; ACCESSORY
Model Number 6280
Medical Device Problem Code Inadequate User Interface (2958)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory the allegation against the communicator was not determined.The communicator was pest infested.The communicator was returned in a condition that made analysis impossible therefore analysis was unable to confirm the observations.
 
Event or Problem Description
Boston scientific received information that a lightning hit the communicator and the communicator blew out the phone lines.The clinic requested a return label to be sent to the clinic.The communicator is out of service.No adverse patient effects were reported.

Brand Name
COMMUNICATOR
Common Device Name
ACCESSORY
Manufacturer (Section D)
EXTERNAL MANUFACTURER
MDR Report Key7989427
Report Number2124215-2018-15568
Device Sequence Number13887911
Product Code OSR
UDI-Device Identifier00802526577307
UDI-Public(01)00802526577307(11)20160407
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6280
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2018
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2018
Initial Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0185; 4046; 4193; 4473; 5076; 8042; H170; N051
Patient Age80 YR